Join the 'Evista' group to help and get support from people like you.
We found 23 questions associated with the 'Evista' topic.
Posted 9 Feb 2013 by • 3 answers
I have had pain in the right leg for some time now. It appears with use of alendronate (Fosamax), and Evista. Any recommendation for a drug for osteoporosis that would not have this debilitating effect? I am included in the four percent who suffer this side effect with use of Fosamax.
Posted 24 Jul 2010 by • 1 answer
Posted 26 Sep 2010 by • 1 answer
I have been taken evist for oever 10 yrs and now bone destinty is decreasisng what are the long term use of evista? Patty Schneider
Posted 15 Sep 2012 by • 1 answer
I am 60 and have osteo in hip and spine I can't decide what treatment to take help
Posted 17 Jun 2010 by • 2 answers
Posted 11 Jul 2010 by • 1 answer
I have been taking Evista for 15 years,in the last two years I've had muscle pain on both sides of my mid back. Then I noticed one of the side effects of Evista is myalgia. I've told my Doctor but she doesn't seem concerned. Any one else have this bi-lateral muscle pain?
Posted 7 Jul 2011 by • 1 answer
I read an article saying that someone such as I should stop taking this drug after being on it for several years as it may have harmful side effects.
Posted 12 Jul 2012 by • 2 answers
then arimidex for 4 yrs. Then I was put on Evista for 6 years. I have been off Evista for one month. I am stil having hot flashes. Is this a side effect of stopping the medication after taking hormone blocker for so long? Teresa
Posted 28 Mar 2013 by • 1 answer
I had every side effect with fasamax so I went off of it after three weeks. I was put on Evista and in two years my back has got a little worse. Now they want to put me on Actonel. I am scared to death to take this. Wondering if this has happened to anyone else and how you responded.
Posted 14 Mar 2014 by • 2 answers
... Have been taking evista for at least 10 ys. I am on 20 mg xarelto. Can I resume taking evista?
Posted 20 Nov 2014 by • 1 answer
A few years ago I was diagnosed with osteoporosis, and my doctor prescribed Raloxifene Hcl (Evista) . I was told I had to discontinue taking Estrogen while taking Raloxifene Hcl. I had previously taken Estrogen pills for several years (after a hysterectomy). I have recently developed a prolapsed ...
Posted 23 Oct 2009 by • 1 answer
... 48 years old and perimenopausal. I would appreciate it if you could advise whether I could take Evista instead of Tamoxifen? Many thanks Shayne
Posted 21 Dec 2009 by • 1 answer
... continue taking
Posted 31 Dec 2009 by • 1 answer
I have been taking Evista for 15 years. I am now 65 and on medicare with a Humana supplement that includes the drug plan. At one point I was paying 20.00 per month with my employee drug plan. When the company switched plans the Evista increased to 35.00 per month. Now that I am on medicare with a ...
Posted 30 Jun 2013 by • 1 answer
for several years. Since miacalcin I now have pain in both hips and lower back. Is this related to the miacalcin? I was on Actonel previously, which caused GI problems, nerve problems, and finally decided never to take that drug again! My recent BD shows osteoporosis, which did not improve with ...
Related Condition Support Groups
Evista Patient Information at Drugs.com
- Evista Information for Consumers
- Evista Information for Healthcare Professionals (includes dosage details)
- Side Effects of Evista (detailed)